| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdrf078 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported rn accessed patient with a 19g 3/4in power loc mediport needle.Lot number asdrf078.On initial flush it starting leaking from y-site connection.When rn checked it, the tubing disconnected from y-site area.Rn was still sterile.Re-accessed with another power loc mediport without issue.
Event or Problem Description
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of tubing separation was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 19ga x 0.75¿ powerloc safety infusion set with y-site.Light usage residues were observed.The proximal extension tubing was completely detached from the y-site.Tactile inspection of the sample did not reveal any tensile weakness.Microscopic inspection of the sample did not reveal any deformation of the tubing or y-site.Inspection under an ultraviolet light revealed fluorescing adhesive residue.The observed detachment was caused by failure of the bond between the proximal extension tubing and the y-site.The lack of tensile weakness or other evidence of mishandling by the user suggested that bond failed do to insufficient adhesive deposition or curing.The device is a supplied component and the supplier has been notified of this event.A lot history review (lhr) of asdrf078 showed no other similar product complaint(s) from this lot number.